Differential and Integral Equations

A Meshkov-type construction for the borderline case

Blair Davey

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We construct functions $u: \mathbb R^2 \to \mathbb C$ that satisfy an elliptic eigenvalue equation of the form $-\Delta u + W \cdot \nabla u + V u = \lambda u$, where $\lambda \in \mathbb C$, and $V$ and $W$ satisfy $| V ({x} ) | \lesssim \langle {x} \rangle ^{-N}$, and $ | W ({x})| \lesssim \langle{x} \rangle ^{-P}$, with $\min\{N, P\} = 1/2$. For $|{x}|$ sufficiently large, these solutions satisfy $|{u(x)}| \lesssim \exp ({- c|{x}|})$. In the author's previous work, examples of solutions over $\mathbb R^2$ were constructed for all $N, P$ such that $\min\{N,P\} \in [0, 1/2)$. These solutions were shown to have the optimal rate of decay at infinity. A recent result of Lin and Wang shows that the constructions presented in this note for the borderline case of $\min\{N, P\} = 1/2$ also have the optimal rate of decay at infinity.

Article information

Differential Integral Equations, Volume 28, Number 3/4 (2015), 271-290.

First available in Project Euclid: 4 February 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J10: Schrödinger operator [See also 35Pxx] 35J15: Second-order elliptic equations 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx]


Davey, Blair. A Meshkov-type construction for the borderline case. Differential Integral Equations 28 (2015), no. 3/4, 271--290. https://projecteuclid.org/euclid.die/1423055228

Export citation